# SDR QXEA200500621

- Difficulty date: March 20, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE UPPER EXTERIOR HAS SEVERAL SMOKING RIVETS AT STRINGER 3L AND BETWEEN FUSELAGE STATION 345 TO 379.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-25-01-001-001-A01.
